Facebook Pixel
EmpowHER Guest

Period after only 3 bc pills

By Anonymous July 20, 2012 - 9:25am
Rate This

I got my period last week on Tuesday after a 30 day cycle (long for me). I started taking bc pills on Thursday since I hadn't been on anything for several months. The pill makes me very nauseated and my bf said he didn't want me to be miserable so I stopped taking them after 3 pills. I just got another period today (Friday). Is this from the pills? or an early miscarriage?

Add a Comment2 Comments

EmpowHER Guest

Thanks Daisy! Some of the things you mentioned were there and only slight cramping. One other time I stopped taking the pill after 2-3 pills due to my luggage being lost on a flight and never had withdrawal bleeding so I was concerned.

July 20, 2012 - 10:51am
EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  It might had been your period or a miscarriage.  Depends if you had other symptoms such as Mild to severe back pain, White-pink mucus, Brown or bright red bleeding with or without cramps,  tissue with clot like material passing from the vagina.

Here are some resources for you


















July 20, 2012 - 10:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Miscarriage Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!